# SDR WX0A2015022072424

- Difficulty date: February 13, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53295
- Aircraft time: 46,428 hours, 38,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMER LIGHTS ARE OUT.  REPLACED BATTERIES FOR POWER SUPPLY.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
